# SDR IXXA2023032201

- Difficulty date: March 22, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N317AZ
- Make and model: Boeing 767-300
- Aircraft serial: 25445
- Aircraft time: 103,041 hours, 18,138 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 141T3330
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FWD SERVICE DOOR CUTOUT AFT LOWER CORNER LOWER FASTENER CRACK INDICATION
